Generalized Lyapunov criteria on finite-time stability of stochastic nonlinear systems

Yu, Xin, Yin, Juliang and Khoo, Sui Yang 2019, Generalized Lyapunov criteria on finite-time stability of stochastic nonlinear systems, Automatica, vol. 107, pp. 183-189, doi: 10.1016/j.automatica.2019.05.048.

Attached Files
Name Description MIMEType Size Downloads

Title Generalized Lyapunov criteria on finite-time stability of stochastic nonlinear systems
Author(s) Yu, Xin
Yin, Juliang
Khoo, Sui Yang
Journal name Automatica
Volume number 107
Start page 183
End page 189
Total pages 7
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2019-09
ISSN 0005-1098
Language eng
DOI 10.1016/j.automatica.2019.05.048
Indigenous content off
Field of Research 01 Mathematical Sciences
09 Engineering
08 Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2019, Elsevier Ltd
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123925

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 52 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 21 Aug 2019, 11:30:14 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.